# SDR FDEA2020062541331

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 4,117 hours, 1,867 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 165T010053
- Part serial: M10248
- Condition: Failed
- Location: Mlg
- Part time: 1,094 hours, 512 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ALL BRAKE TEMPS ON RT LANDING GEAR AT LEVEL 9.  AFTER APPROX 20 MINUTES THERMAL PLUG ON NR 4 TIRE BLEW.  PER AMM 05-51-14-2-0 MINIMUM 75 MINUTE BRAKE COOLING AND HIGH ENERGY STOP INSPECTION REQUIRED.  REMOVED AND REPLACED NR 4 WHEEL A TIRE ASSY PER MM 32-45-01-4.  PERFORMED HIGH ENERGY INSPECTION PER MM 05-51-14-2, A/C OK FOR SERVICE.
